Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suggest treatment for chronic gastritis

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 745 Questions
Question
hello dr. 1 m 45,5''7" 73kgs....i am suffering from acidity for the last 20 year...i take pan d in d morning(empty stomach) and aciloc Rd after lunch and dinner,i cn not hv a outside food,or fried food,as i hv to puke or i get severe headach.now my stomach remain bloaty and full the whole day....i feel comfortable after going to toilet 3-5 times a day,which is very embarrasing smtimes,plz help
Regard
XXXX
Posted Tue, 26 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Deepika Patil 1 hour later
Brief Answer:
see below answer

Detailed Answer:
Hi XXXXXXX ,

Welcome to HealthcareMagic .

Your acidity is just controlled by these drugs. If such a patient comes to me with chronic gastritis I usually suggest them to get endoscopy of stomach and get biopsy done and go for H.pylori irradiation along with levosulpiride.

I assume since it is from long time you have adopted all diet and life style modifications needed. I suggest you to consult a surgeon and get the above treatment done .

Hope I have answered your query . If any further queries are there I would love to help.

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor